# SDR 2023FA0000526

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: General aviation
- Aircraft: N432LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 4032
- Aircraft time: 9,140 hours
- Engine: Lyc O360J2A
- Engine time: 2,715 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: A1583
- Part serial: 26362637
- Condition: Brinelled
- Location: M/R Spindle
- Part time: 342 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT VIBRATION REPORTED. FOUND SPINDLE BEARINGS BRINELLED. NO OVER SPEEDS REPORTED. SPINDLE & BEARING ASSEMBLIES P/N A158-3, S/N 2636 & S/N 2637 REMOVED FROM MRBS P/N A016-6, S/N 6851 & S/N 6860. MRBS & SPINDLES TSN: 342.3
